# SDR AALA202112275777

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 56,153 hours, 34,204 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR LOCK BOLT DIFFICULT TO OPEN/ CLOSE. INSTALLED NEW BUMPERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
